# SDR SWAA2020081000168

- Difficulty date: July 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A0080
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 420 - 440,  RBL 23,  WL 154.   REMOVED AND REPLACED FCB FLOOR TO SIDEWALL SUPPORT. LOCATED AND DRILLED IAW SRM 51-40-05; SRM 51-40-02 AND DWG 143A0080.
